MAUDE Adverse Event Report: LASER PERIPHERALS, LLC 8000229; POWERED LASER SURGICAL INSTRUMENT

LASER PERIPHERALS, LLC 8000229; POWERED LASER SURGICAL INSTRUMENT
Model Number 8000229
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
At 0840 it was time for laser lithotripsy and the laser rep, passed off the agiliti 272u laser fiber pl with lot# db25006.The laser fiber broke, two pieces broke off inside the patient, two broken pieces were retrieved and bagged.A second laser fiber, agiliti 272u laser fiber pl also with lot# db25006 was opened and passed to surgeon.The second laser fiber broke, one piece broke off in the patient, one piece was retrieved and bagged.A third laser fiber, agiliti 272u laser fiber pl with new lot# db25017 was opened and passed to surgeon.The third laser fiber broke, one piece broke off in the patient, one piece was retrieved and bagged.Laser services were discontinued.All fibers and broken pieces were bagged and labled.Surgeon requested different laser machine to be brought in.Stent was placed and patient procedure concluded.Agiliti laser rep, put in an incident report with his company which was to be sent to or manager.

Brand Name
8000229
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LASER PERIPHERALS, LLC
13355 10th avenue north suite
plymouth MN 55441
MDR Report Key21976055
Report Number21976055
Device Sequence Number18454795
Product Code GEX
UDI-Device Identifier00816469021315
UDI-Public(01)00816469021315
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/23/2025
Report Date (Section F) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8000229
Device Catalogue Number8000229
Device Lot NumberDB25006
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Patient Weight83 KG
Date Report Sent to FDA04/23/2025